Alert archive / Iowa / Flash Flood Warnings in 2008

Flash Flood Warning 9, NWS Quad Cities, IA

May 30, 2008Jones County, Iowa

NWS Quad Cities, IA issued this flash flood warning at May 30, 2008, 7:56 AM CDT for Jones County, Iowa. It was in force for 7 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 30, 2008, 7:56 AM CDT (12:56 UTC)
Expired
May 30, 2008, 3:00 PM CDT
In force
7 hr
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Flood severity
None

County Jones County, IA

The radar

The Quad Cities radar (KDVN), 82 km from the middle of the area, began a volume at 12:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 30, 10:25 AM CDTFLASH FLOODMonticello, IARIVER ROAD CLOSED IN MONTICELLO DUE TO WATER OVER THE ROAD. ONE BUSINESS...AND A CAMPGROUND...HAS BEEN EVACUATED DUE TO RISING WATER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 149 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 0.9 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2008-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 349 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2008-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 186 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
349 J/kg
Mixed-layer CIN
-110 J/kg
Mixed-layer LCL
605 m above ground
0-6 km bulk shear
73 kt
0-1 km storm-relative helicity
186 m²/s²
0-3 km storm-relative helicity
272 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KDVN 301258
FFWDVN
IAC105-302000-
/O.NEW.KDVN.FF.W.0009.080530T1256Z-080530T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
756 AM CDT FRI MAY 30 2008

THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHERN JONES COUNTY IN EAST CENTRAL IOWA...

* UNTIL 300 PM CDT FRIDAY

* AT 749 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THAT HEAVY RAIN HAS FALLEN OVER...AND UPSTREAM OF...CREEKS AND SMALL 
STREAMS IN THE WARNED AREA. EMERGENCY MANAGEMENT REPORTED THAT KITTY 
CREEK WAS OUT OF ITS BANKS IN THE MONTICELLO AREA...AND CONTINUING 
TO RISE. ALTHOUGH THERE HAVE BEEN NO REPORTED IMPACTS YET...FLOOD 
IMPACTS ARE EXPECTED TO OCCUR AS THE CREEK CONTINUES RISING.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MONTICELLO
  AND LANGWORTHY

FLASH FLOODING IS LIKELY ON KITTY CREEK IN THE MONTICELLO AREA.

DO NOT DRIVE ON FLOODED ROADS. MOST FATALITIES OCCUR IN VEHICLES
SWEPT AWAY IN FLOOD WATERS AS SHALLOW AS 1 FOOT.

PLEASE REPORT ANY FLOODING OR DAMAGE TO YOUR LOCAL LAW ENFORCEMENT
AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4229 9090 4221 9090 4216 9137 4229 9137
TIME...MOT...LOC 1256Z 180DEG 0KT 4214 9115

$$

JAZ
2 follow-up statements
000 
WGUS73 KDVN 301626
FFSDVN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1126 AM CDT FRI MAY 30 2008

IAC105-302000-
/O.CON.KDVN.FF.W.0009.000000T0000Z-080530T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JONES IA-
1126 AM CDT FRI MAY 30 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 300 PM CDT FOR
NORTHERN JONES COUNTY...

AT 1100 AM CDT...JONES COUNTY EMERGENCY MANAGEMENT REPORTED THAT 
RIVER ROAD IN MONTICELLO HAD BEEN CLOSED DUE TO HIGH WATER. IN 
ADDITION...A BUSINESS AS WELL AS A CAMPGROUND HAS BEEN EVACUATED.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MONTICELLO
AND LANGWORTHY

DO NOT DRIVE ON FLOODED ROADS. MOST FATALITIES OCCUR IN VEHICLES
SWEPT AWAY IN FLOOD WATERS AS SHALLOW AS 1 FOOT.

PLEASE REPORT ANY FLOODING OR DAMAGE TO YOUR LOCAL LAW ENFORCEMENT
AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4229 9090 4221 9090 4216 9137 4229 9137
TIME...MOT...LOC 1626Z 180DEG 0KT 4214 9115

$$

JAZ
000 
WGUS73 KDVN 301957
FFSDVN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
257 PM CDT FRI MAY 30 2008

IAC105-302007-
/O.EXP.KDVN.FF.W.0009.000000T0000Z-080530T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JONES IA-
257 PM CDT FRI MAY 30 2008

...THE FLASH FLOOD WARNING WILL EXPIRE AT 300 PM CDT FOR NORTHERN
JONES COUNTY...

FLOODING HAS SUBSIDED ON CREEKS AND STREAMS IN THE WARNED AREA.

LAT...LON 4229 9090 4221 9090 4216 9137 4229 9137
TIME...MOT...LOC 1957Z 180DEG 0KT 4214 9115

$$

JAZ

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this flash flood warning went out at May 30, 3:35 AM CDT, 4 hours 21 minutes earlier.

Area forecast discussion, May 30, 3:35 AM CDT, 4 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
335 AM CDT FRI MAY 30 2008

.SYNOPSIS...
AN MCS STRETCHED ACROSS THE ENTIRE STATE OF IOWA INTO ERN NE AND
NERN KS EARLY THE MORNING. TSRA WAS DUMPING HEAVY RAIN AGAIN ON AREAS
ALONG AND NORTH OF HIGHWAY 30. SEVERE THREAT HAS DIMINISHED
SOME...BUT ISOLATED REPORTS OF DAMAGING WIND ARE STILL TRICKLING
IN. LATEST SURFACE ANALYSIS PLACED WARM FRONT OVER SE IA...SO ANY
STORMS NEAR THE FRONT WILL HAVE DAMAGING WIND/TOR POTENTIAL EARLY
THIS MORNING.

&&

.SHORT TERM...TODAY AND TONIGHT...
LATEST RUC PROGS KEEP SB/ELEVATED INSTABILITY AXIS ANCHORED OVER
SWRN AND CENTRAL IA THIS MORNING. SSW-SW H8 WINDS OF 40-50KTS WILL
TRANSPORT THE UNSTABLE AIR OVER THE VARIOUS OUTFLOWS AND THE WARM
FRONT ITSELF...WHICH WILL MAINTAIN CONVECTION OVER MUCH OF THE
AREA THROUGH MID MORNING. THE QUESTION IS IF THE CONVECTION WILL
BE ABLE TO MOVE INTO THE SERN CWA THIS MORNING. IF IT DOES...AND
IT SHOULD BASED ON VEERING H8 WINDS...IT SHOULD STABILIZE THE
AIRMASS ENOUGH TO IMPEDE SIGNIFICANT SEVERE THUNDERSTORM DEVELOPMENT
THIS AFTERNOON AS...THE SURFACE TROF/COLD FRONT MOVES THROUGH.
HAVE MAINTAINED CATEGORICAL POPS THROUGH 18Z OVER THE NW TWO
THIRDS...THEN TAPERED OFF TO CHANCE/LIKELYS POPS IN THE AFTERNOON
FROM NW TO SE. KEPT THE MENTION OF SEVERE IN THE SE WHERE THIS
BEST CHANCE FOR THE ATMOSPHERE TO RECOVER FROM THE MORNING
CONVECTION EXISTS. FLASH FLOOD WATCH WILL REMAIN AS IS WITH THREAT
OF TRAINING THUNDERSTORMS MAINLY OVER THE NRN HALF AND DRIER SOIL
OVER THE THE SRN HALF ABLE TO ABSORB SOME PCPN. PCPN THREAT TO
DIMINSH/END FROM NW TO SE THIS EVENING AS MID LEVEL S/W MOVES
THROUGH. TEMPS TODAY SHOULD WARM INTO THE LOW 80S SE AHEAD OF THE
SURFACE FRONT WITH CLOUDS AND SHRA/TSRA N WILL KEEP TEMPS IN THE
70S. ...DLF...

.LONG TERM...SATURDAY THROUGH THURSDAY...
NW FLOW ONCE AGAIN SETS UP OVER THE CENTRAL AND NRN PLAINS FOR THE
WEEKEND. PIECES OF ENERGY SHOULD BE ABLE TO TAKE ADVANTAGE OF
UNSTABLE AIR NEAR THE SURFACE TO SET OFF SOME ISOLATED TO SCATTERED
TSRA OVER PARTS OF THE CWFA SATURDAY AND SUNDAY. TEMPS THROUGH THE
WEEKEND SHOULD BE NEAR SEASONAL WITH MID TO UPPER 70S NE TO LOW
80S IN THE SOUTH. NEXT CHANCE OF SIGNIFICANT PCPN/TSRA WILL BE
TUESDAY NIGHT AHEAD OF A S/W MOVING  THROUGH THE CENTRAL PLAINS.
NO CHANGES WERE MADE TO THE FORECAST BEYOND TUESDAY. ...DLF..

&&

.HYDROLOGY...
HEAVY RAINS CONTINUE TO FALL NORTHWEST OF A LINE FROM SIGOURNEY
THROUGH MAQUOKETA THROUGH FREEPORT EARLY THIS MORNING. RADAR
ESTIMATES WERE AS HIGH AS 6 INCHES OF RAIN SINCE THURSDAY
MORNING...HOWEVER THERE HAVE BEEN NO REPORTS TO VERIFY THE RADAR
ESTIMATES. A REPORT OF 3.5 INCHES OF RAIN SINCE 1130 PM
THURSDAY...WAS JUST RECEIVED FROM THE BENTON/BUCHANAN COUNTY LINE.
THE RAIN THAT ALREADY HAS OCCURRED PLUS ADDITIONAL MODERATE TO
HEAVY RAINS THIS MORNING WILL CAUSE SIGNIFICANT FLOODING OVER MOST
OF EASTERN IOWA. FLOODING WARNINGS ARE ALREADY OUT FOR MANCHESTER
ON THE MAQUOKETA AND DEWITT ON THE WAPSIPINICON RIVERS. RIVER
FORECASTS FROM THURSDAY EVENING WHICH WERE BASED ON TODAYS QPF TAKE
MOST FORECAST POINTS IN EASTERN IOWA A WELL AS THE MISSISSIPPI
RIVER SOUTH OF THE QUAD CITIES ABOVE FLOOD STAGE DURING THE NEXT
SEVERAL DAYS.
...DLF...

&&

.AVIATION...
LARGE AREA OF THUNDERSTORMS CURRENTLY AFFECTING MUCH OF IOWA
...NORTHWEST ILLINOIS AND SOUTHERN WISCONSIN WILL CONTINUE THROUGH
MUCH OF THE MORNING. EXPECT MVFR AND BRIEF IFR CONDITIONS IN/NEAR
THUNDERSTORMS DUE TO HEAVY RAIN. EVENTUALLY A COLD FRONT WILL MOVE
ACROSS THE KCID AND KDBQ TAF SITES BY EARLY AFTERNOON DIMINISHING
OR ENDING THE THUNDERSTORMS. HOWEVER...ADDITIONAL STORMS SHOULD
FORM AHEAD OF THE FRONT THIS AFTERNOON AFFECTING THE KBRL AND
POSSIBLY KMLI TAF SITES AND EAST INTO ILLINOIS. SOUTH WINDS WILL
SHIFT TO THE SOUTHWEST TO WEST BEHIND THE FRONT. DRIER AIR COMING
INTO THE REGION BEHIND THE COLD FRONT WILL RETURN VFR CONDITIONS
FROM NORTHWEST TO SOUTHEAST THIS AFTERNOON AND EVENING.

..HAASE..

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...FLASH FLOOD WATCH UNTIL 10 AM CDT THIS MORNING FOR BENTON-
     BUCHANAN-CEDAR-CLINTON-DELAWARE-DUBUQUE-IOWA-JACKSON-
     JOHNSON-JONES-KEOKUK-LINN-LOUISA-MUSCATINE-SCOTT-WASHINGTON.

IL...FLASH FLOOD WATCH UNTIL 10 AM CDT THIS MORNING FOR CARROLL-JO
     DAVIESS-ROCK ISLAND-STEPHENSON-WHITESIDE.

MO...NONE.
&&

DLF/DLF
Hazardous weather outlook, May 30, 4:55 AM CDT, 3 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
455 AM CDT FRI MAY 30 2008

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-311000-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
455 AM CDT FRI MAY 30 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER MOST OF THE
THE AREA TODAY. A MODERATE RISK OF SEVERE THUNDERSTORMS COVERS
LOCATIONS SOUTHEAST OF A LINE FROM KAHOKA MISSOURI THROUGH ALEXIS
ILLINOIS TO JUST SOUTH OF PRINCETON ILLINOIS.

HEAVY RAINS FROM EARLY THURSDAY THROUGH THIS MORNING WILL CONTINUE
TO CAUSE FLASH FLOODING OVER AREAS NORTH OF HIGHWAY 30 IN EAST
CENTRAL IOWA EARLY THIS MORNING. RUNOFF FROM THESE RAINS WILL ALSO
CAUSE FLOODING ON MANY TRIBUTARY RIVERS IN EAST CENTRAL AND
SOUTHEAST IOWA.

A LARGE COMPLEX OF THUNDERSTORMS FROM NORTHEAST AND EAST CENTRAL
IOWA INTO SOUTHEAST NEBRASKA AND NORTHEAST MISSOURI WILL CONTINUE
TO PRODUCE HEAVY RAINS THIS MORNING. ISOLATED SEVERE THUNDERSTORMS WITH
DAMAGING WINDS WILL BE LOCATED ON THE SOUTHERN EDGE OF THE
COMPLEX. AN ISOLATED TORNADO IS ALSO POSSIBLE. THE STORMS ARE
EXPECTED TO WEAKEN LATER THIS MORNING. STORMS WILL THEN REDEVELOP
OR INTENSIFY OVER THE AREA THIS AFTERNOON AHEAD OF A COLD FRONT
MOVING THROUGH THE REGION. THE GREATEST RISK OF SEVERE
THUNDERSTORMS WILL BE MAINLY OVER WEST CENTRAL ILLINOIS. THESE
STORMS WILL HAVE THE POTENTIAL OF PRODUCING LARGE
HAIL...DAMAGING WINDS AND ISOLATED TORNADOES.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
THUNDERSTORMS WILL BE POSSIBLE OVER MUCH OF THE AREA SATURDAY
THROUGH MONDAY. AT THIS TIME IT DOES NOT APPEAR THAT THESE STORMS
WILL BE SEVERE.

MORE STORMS ARE EXPECTED TO MOVE THROUGH THE AREA TUESDAY. THERE
ARE INDICATIONS THAT THESE STORMS MAY BE SEVERE.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUIRED EARLY THIS MORNING AND AGAIN
THIS AFTERNOON.

In the hours before

Local storm report, May 30, 7:06 AM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
706 AM CDT FRI MAY 30 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0657 AM     HEAVY RAIN       3 NNW CEDAR RAPIDS      42.02N 91.70W
05/30/2008  M1.68 INCH       LINN               IA   TRAINED SPOTTER

            STORM TOTAL.

&&

WE
Local storm report, May 30, 7:07 AM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
707 AM CDT FRI MAY 30 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       VINTON                  42.16N 92.03W
05/30/2008  M4.50 INCH       BENTON             IA   EMERGENCY MNGR

            STORM TOTAL SO FAR AT EM OFFICE.

&&

WE
Local storm report, May 30, 7:22 AM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
722 AM CDT FRI MAY 30 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0721 AM     HEAVY RAIN       1 S MANCHESTER          42.47N 91.46W
05/30/2008  M4.60 INCH       DELAWARE           IA   TRAINED SPOTTER

            24 HOUR TOTAL

&&

DLF
Local storm report, May 30, 7:33 AM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
733 AM CDT FRI MAY 30 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     FLASH FLOOD      VINTON                  42.16N 92.03W
05/30/2008                   BENTON             IA   EMERGENCY MNGR

            HIGHWAY 218 NOW OPEN BOTH SIDES OF TOWN. MOUNT AUBURN
            BLACKTOP, V61, STILL CLOSED.

&&

WE
Local storm report, May 30, 7:37 AM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
737 AM CDT FRI MAY 30 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0737 AM     HEAVY RAIN       2 NNW SHELLSBURG        42.12N 91.89W
05/30/2008  M4.00 INCH       BENTON             IA   TRAINED SPOTTER

            24 HOUR TOTAL

&&

DLF
Local storm report, May 30, 7:43 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
743 AM CDT FRI MAY 30 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 AM     HEAVY RAIN       2 SW ANAMOSA            42.09N 91.31W
05/30/2008  M1.81 INCH       JONES              IA   TRAINED SPOTTER

            24 HOUR TOTAL.

&&

WE

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 10:28 PM CDTRiver Flood WarningDVNDelaware, Jones47 hr
May 30, 1:51 AM CDTFlash Flood WarningDVNBenton6 hr
May 30, 2:41 AM CDTSevere Thunderstorm WarningDVNDelaware, Dubuque, Jackson, Jones34 min
May 30, 5:32 AM CDTRiver Flood WarningDVNJackson71 hr
May 30, 5:32 AM CDTRiver Flood WarningDVNBuchanan, Linn27 hr
May 30, 5:32 AM CDTRiver Flood WarningDVNJones, Linn21 days
May 30, 5:32 AM CDTRiver Flood WarningDVNIowa, Johnson35 days
May 30, 6:29 AM CDTAreal Flood WarningDVNBuchanan, Delaware, Dubuque12 hr
May 30, 7:54 AM CDTSevere Thunderstorm WarningDVNHenry, Louisa36 min
May 30, 8:09 AM CDTAreal Flood WarningDVNBenton12 hr
May 30, 9:40 AM CDTRiver Flood WarningDVNCedar, Louisa, Muscatine28 days
May 30, 9:40 AM CDTRiver Flood WarningDVNLouisa33 days
May 30, 9:40 AM CDTRiver Flood WarningDVNLouisa37 days

Nearby

Flash Flood Warnings in Iowa, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.